Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lower back pain, chronic condition, chest pain. TB medication taken. MRI shows Koch's spine. Treatment?

hi last 4-5 months my father is having lower back pain .In this regard after consultation with rheumatologist same pain at particular place reduced and started paining at upper right back chest portion.He took lots of pain killer and ointments too during the course of time.No result came.last 1 month back he had MRI which clearly reflects there is Koch s spine .some neurosurgeon recommended for operation and ortho joint replacement surgeon recomm for tuberoculosis medication.We finally started AKT/medication treatment.With this unbearable pain at particular potion reduced.but he is feeling some stiffness and pain while pressing such affected location. can u pls inform what discision we have taken is right or not.what is the post TB medication symptoms for Koch s spine-like stiffness,skin irritation,vomiting,constipation etc is common feature for such medication or not its urgent pls reply on this.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend,
welcome to HCM!
if there is compression or weakness in lower limbs due to Koch's spine, neurosurgery is indicated to relieve compression and of course AKT is must to treat TB.
AKT can cause nausea , vomitting etc. watch for jaundice etc.
if there is still tingling, numbness, weakness in lower limbs, or considerable pain, can re- consult the spine/ neurosurgeon.
complete AKT should be completed if tolerated well.
needs good blood checks as appropriate.
pl. give more details to help you better.
taker care and pl. keep me informed on the progress.

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor